# SDR SIMA20011374

- Difficulty date: May 17, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE SMELL OF BURNING INSULATION AROUND ROW EIGHT IN THE CABIN.  THE SOURCE OF THE SMELL WAS DETERMINED TO BE FROM THE NR 2 RECIRCULATION FAN.  RECIRCULATION FAN IS ALREADY ON MEL.  (M)
